Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Spectra in representations of semisimple Lie group

Author: Sidney C. Scull
Journal: Proc. Amer. Math. Soc. 41 (1973), 287-293
MSC: Primary 22E45
MathSciNet review: 0376967
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The spectrum of the infinitesimal generator of a one-parameter group of unitary operators arising from a representation of a semisimple Lie group is determined. The support of the spectral measure depends only on whether the group is a group of automorphisms of a bounded symmetric domain.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E45

Retrieve articles in all journals with MSC: 22E45

Additional Information

PII: S 0002-9939(1973)0376967-0
Keywords: Unitary representation, spectral measure, semisimple Lie group
Article copyright: © Copyright 1973 American Mathematical Society